TO JAZZYJULIE

Discussion in 'Fibromyalgia Main Forum' started by CATLADY912, Jun 20, 2003.

  1. CATLADY912

    CATLADY912 New Member

    You need to make sure that the provigil is the one that is causing all these reactions. I feel like that sometimes in the morning but I also take a sleeping pill and a valium and some pain meds and the sleepness and groggy feeling I have in the morning is coming from all that combination and not the provigil.

    If you don't feel that way in the morning unless you take the provigil than it must be the provigil.

    I woke up this morning feeling very tired and so forth but last night I took a ambien, muscle relaxer, and valium during the day, and some pain meds yesterday and for some reason all the sleepie effects from these always hit me after i go to bed at night so I know its not the provigil.

    If I don't take the provigil I still feel the same some times in the morning.

    Just be sure its not the combination of all or anything else that you take.

    Gentle Hugs,
    Janice